# SDR TWAA9907202

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: L4 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EXTERNAL EMERGENCY LIGHT INOPERATIVE AT THE NUMBER 4 DOOR ON LT SIDE OF FUSELAGE.  REPLACED THE BULB.  CHECK-C 2-26-99 LAX.
